# SDR DALA2021031801557

- Difficulty date: March 13, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 6,139 hours, 2,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Binding
- Location: Seat 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SEATBELT JAMMED. CORRECTIVE ACTION : FREED AND CLEANED 1L FLIGHT ATTENDANT JUMP SEAT HARNESS. CHECKS GOOD PER A321 AMM 25-22. MCO & PLACARD REMOVED. "M" PROCEDURES REVERSED. (LP# 6918918)
